MAUDE Adverse Event Report: AESCULAP AG COLUMBUS UC GLIDING SURFACE T2/2+ 10MM; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS UC GLIDING SURFACE T2/2+ 10MM; KNEE ENDOPROSTHETICS
Model Number NN420
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That an that there was an issue with a columbus uc gliding surface t2/2+ 10mm.(part# nn420) was implanted on an unspecified date.According to the complaint description, a revision was performed on (b)(6) 2024.The polyethylene components were exchanged.Additional information was not provided but has been requested.The adverse event is filed under aic reference no.(b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLUMBUS UC GLIDING SURFACE T2/2+ 10MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20609951
Report Number2916714-2024-00164
Device Sequence Number20815743
Product Code JWH
UDI-Device Identifier04038653445349
UDI-Public(01)04038653445349
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
Report Date (Section F) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNN420
Device Catalogue NumberNN42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2024
Event Location Hospital
Date Report to Manufacturer10/14/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date12/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/05/2024